| Model Number |
M2M ASSY,LTV1150,WITH ACCESS.ENGLISH |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10: a third party service technician evaluated the ventilator and found a defective turbine that would not cycle.The unit was also failing the checkout leak test.As a resolution, the turbine was replaced.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical problem with the laptop 1150 ventilator which had a defective turbine that would not cycle.Furthermore, there was no information regarding patient associated with the event.